Alert archive / Oklahoma / River Flood Warnings in 2025

River Flood Warning 22, NWS Tulsa, OK

April 20, 2025Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 20, 2025, 2:25 PM CDT for Tulsa County, Oklahoma. It took effect at Apr 20, 2025, 8:43 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2025, 2:25 PM CDT (19:25 UTC)
In effect from
Apr 20, 2025, 8:43 PM CDT
Expired
Apr 21, 2025, 5:15 AM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Tulsa County, OK

The radar

The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bird Creek near Owasso (OWSO2). The gauge peaked at 19.18 ft at Apr 20, 2025, 7:00 PM CDT.

actionminormoderate510152004/2004/2104/22
Action stage
17 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07178000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 20, 1:35 PM CDT, 50 minutes earlier. Its key messages:

  • Updated at 129 PM CDT Sun Apr 20 2025
  • Strong to severe thunderstorms will continue to affect far eastern OK and northwest AR through the afternoon, with tornadoes and strong gusty winds being the primary hazards.
  • River flooding will continue for at least the next few days
  • Drier weather returns Monday and Tuesday, but unsettled weather resumes Wednesday and continues into the weekend.
Area forecast discussion, Apr 20, 1:35 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
135 PM CDT Sun Apr 20 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 129 PM CDT Sun Apr 20 2025

  - Strong to severe thunderstorms will continue to affect far
    eastern OK and northwest AR through the afternoon, with
    tornadoes and strong gusty winds being the primary hazards.

  - River flooding will continue for at least the next few days

  - Drier weather returns Monday and Tuesday, but unsettled
    weather resumes Wednesday and continues into the weekend.

&&

.SHORT TERM...
(The rest of this afternoon and tonight)
Issued at 129 PM CDT Sun Apr 20 2025

A potent upper level trough is ejecting through the region. The
primary forecast concern the next few hours will be the tornado
potential along and ahead of the surface cold front. Very low LCLs,
strong instability, and unusually strong low level wind shear will
contribute to QLCS tornado formation within a line of storms moving
east. The threat is expected to increase with time, particularly for
northwest AR. These storms may also produce strong damaging winds
and isolated large hail. Any storm activity should end by late
afternoon. To the west of the boundary, robust westerly winds
will develop, with a few areas gusting to 40-50 mph briefly,
though most gusts will remain below 40 mph.

Areas of low clouds may wrap back into portions of northeast OK near
the KS border this evening, and into northwest AR tonight, but
otherwise clearing skies are anticipated. Temperatures will climb
somewhat this afternoon for northeast OK, perhaps reaching the
upper 60s. Elsewhere, temperatures will drop after the frontal
passage. Went a little below NBM guidance tonight, generally in
the mid to upper 40s.

&&

.LONG TERM...
(Tonight through Sunday)
Issued at 129 PM CDT Sun Apr 20 2025

Monday and most of Tuesday will be a brief break in the activity,
with highs climbing into the 70s and then low 80s, with no rain
expected. Southwesterly flow aloft resumes later Tuesday, along
with deeper low level moisture building. Dew points will climb
into the low to mid 60s by this point. For Wednesday there is no
organized forcing mechanism outside of the warm advection from the
low level jet, so knocked down NBM pops a bit which seemed to
high for what will probably amount to disorganized showers and
storms. Even so, model forecast soundings show upwards of 2000
J/kg of CAPE Wednesday, so isolated severe storms are certainly
possible.

Sometime later Thursday or Friday a surface front slides into the
area, which may be a more reliable forcing mechanism for storm
activity. With continued good instability and a veering wind
profile, some severe potential will exist. Given recent rains, and
more than sufficient moisture (PWAT of 1.25-1.5") heavy rain and
flash flooding concerns will also persist. Ensemble guidance hints
at a down day in terms of storm activity behind this front, so
perhaps a bit quieter for portions of late Friday or early
Saturday. However, an upper level wave and associated surface
pressure gradient reversal will bring moisture and instability
right back for Sunday. So to summarize, most days will have at
least some potential for showers and thunderstorms Wednesday into
the weekend, and perhaps beyond. Temperatures will be quite mild
for this stretch, with highs generally in the 70s and lows
50s-60s.

&&

.AVIATION...
(18Z TAFS)
Issued at 1146 AM CDT Sun Apr 20 2025

Showers and thunderstorms will move across the area this afternoon
before clearing out by the evening. Some of these storms will be
severe and capable of very strong winds, hail, and isolated
tornadoes. In the immediate short term, very low ceilings and
reduced visibilities will continue for northeast OK, with ceilings
of 0.5-2 kft and visibility below 1 SM at times in heavier
storms. Conditions will quickly improve between 18-20Z for
eastern Oklahoma. Storm activity will then shift into northwest AR
with somewhat reduced visibility and ceilings, though generally
more in the 1.5-3 kft range. Storms will then clear out by 22Z for
all terminals.

Strong southwest winds will develop near and behind the storms,
with gusts upwards of 25-35 kts, which will then diminish near
sundown. Low clouds may return for northwest AR during the
overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  74  55  82 /   0   0   0  10
FSM   50  78  52  83 /   0   0   0   0
MLC   47  77  53  82 /   0   0   0  10
BVO   42  75  50  81 /   0   0   0  10
FYV   46  75  50  80 /   0   0   0   0
BYV   47  74  50  79 /   0   0   0   0
MKO   46  74  51  80 /   0   0   0  10
MIO   44  72  51  79 /   0   0   0  10
F10   46  75  53  80 /   0   0   0  10
HHW   48  76  52  81 /   0   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ049-053>076.

AR...Flood Watch until 7 PM CDT this evening for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...06
Hazardous weather outlook, Apr 20, 5:28 AM CDT, 8 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
528 AM CDT Sun Apr 20 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
528 AM CDT Sun Apr 20 2025

...SEVERE THUNDERSTORM AND FLASH FLOODING POTENTIAL CONTINUES
THROUGH TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Northwest Arkansas.
	ONSET...Early Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Mainly Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...Around Noon.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
    RISK...Limited.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Mid Morning.

DISCUSSION...
Scattered to numerous showers and thunderstorms will continue this
morning as an upper level storm system moves into Oklahoma from
the southwest. By late morning, a line of storms is expected to
develop along a cold front that will sweep east across the area
late this morning and this afternoon. This line of storms will
intensify as it moves rapidly east into northwest Arkanss early
this afternoon, with all severe weather hazards including
tornadoes possible. Locally heavy rainfall of 1-2 inches will also
be possible in some places, which will aggravate the flooding that
occurred overnight. The showers and storms will move east out of
the area by late this afternoon.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY...No Hazards.

EXTENDED DISCUSSION...
After a couple dry days Monday and Tuesday, unsettled weather will
return late Tuesday night through the rest of the week, with
scattered thunderstorms expected each day. Some severe weather and
heavy rain potential will exist during this time period, but
details remain unclear at this time.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 20, 1:16 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
116 PM CDT Sun Apr 20 2025

OKZ057-058-062-063-201845-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
116 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT CRAIG...NORTHWESTERN DELAWARE...
OTTAWA AND NORTHEASTERN MAYES COUNTIES THROUGH 145 PM CDT...

At 116 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southwest of Chetopa to 5 miles northeast
of Vinita to near Spavinaw State Park. Movement was northeast at 55
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pensacola...                      Vinita...
Honey Creek State Park...         Commerce...
Cherokee State Park...            Bernice State Park...
Langley...                        Disney Little Blue State Park...
Cayuga...                         Picher...
Big Cabin...                      Strang...
Cleora...                         Peoria...
White Oak...                      Welch...
Fairland...                       Ottawa...
Bernice...                        Hollow...

This includes Interstate 44 between mile markers 275 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3664 9462 3633 9521 3700 9536 3700 9462
TIME...MOT...LOC 1816Z 224DEG 49KT 3700 9520 3671 9510 3641 9508

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 1:18 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
118 PM CDT Sun Apr 20 2025

OKZ057-061-062-067-068-201845-
Craig OK-Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
118 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CRAIG...
NORTHEASTERN ROGERS...MAYES...EASTERN WAGONER AND NORTHWESTERN
CHEROKEE COUNTIES THROUGH 145 PM CDT...

At 117 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles west of Adair to 2 miles northwest of
Sequoyah State Park. Movement was east at 65 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Adair...                          Pryor...
Peggs...                          Mazie...
Wagoner...                        Snowdale State Park...
Locust Grove...                   Lost City...
Big Cabin...                      Salina...
Chouteau...                       Pryor Creek...
Sportsmen Acres Community...      Murphy...

This includes Interstate 44 between mile markers 258 and 276.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3656 9521 3601 9506 3583 9538 3648 9548
TIME...MOT...LOC 1817Z 249DEG 55KT 3643 9534 3592 9526

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 1:23 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
123 PM CDT Sun Apr 20 2025

OKZ062-063-068-069-201915-
Adair OK-Cherokee OK-Delaware OK-Mayes OK-
123 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN DELAWARE...SOUTHEASTERN
MAYES...NORTHWESTERN ADAIR AND NORTHEASTERN CHEROKEE COUNTIES THROUGH
215 PM CDT...

At 123 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Spavinaw State Park to 5 miles north of
Tahlequah. Movement was north at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Jay...                            Peggs...
Rose...                           Kansas...
Lake Eucha State Park...          Snowdale State Park...
Locust Grove...                   Spavinaw State Park...
Lost City...                      Leach...
Hoot Owl...                       Zena...
Chloeta...                        Salina...
Scraper...                        Twin Oaks...
Spavinaw...                       Oaks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3657 9474 3610 9470 3595 9514 3632 9522
TIME...MOT...LOC 1823Z 200DEG 29KT 3640 9507 3599 9501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 1:26 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
126 PM CDT Sun Apr 20 2025

ARZ001-010-019-OKZ068-069-072-201915-
Benton AR-Washington AR-Crawford AR-Adair OK-Sequoyah OK-Cherokee OK-
126 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...NORTHERN
CRAWFORD...WESTERN WASHINGTON...EASTERN SEQUOYAH...ADAIR AND
SOUTHEASTERN CHEROKEE COUNTIES THROUGH 215 PM CDT...

At 126 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Cookson to 4 miles southwest of
Gans. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Adair State Park...               Brushy...
Woolsey...                        Cincinnati...
Savoy...                          Maryetta...
Winslow...                        Wedington...
Locke...                          Odell...
Stilwell...                       Mount Gayler...
Lincoln...                        Muldrow...
Short...                          Gans...
Natural Dam...                    Devils Den State Park...
Brentwood...                      Lake Fort Smith...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 311 and 319.
 Interstate 49 between mile markers 27 and 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.

&&

LAT...LON 3566 9405 3566 9407 3565 9407 3535 9467
      3553 9480 3601 9495 3624 9430 3569 9399
TIME...MOT...LOC 1826Z 226DEG 49KT 3565 9494 3534 9476

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 1:29 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
129 PM CDT Sun Apr 20 2025

ARZ019-029-OKZ049-072-076-201915-
Sebastian AR-Crawford AR-Sequoyah OK-Pushmataha OK-Le Flore OK-
129 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CRAWFORD...WESTERN
SEBASTIAN...NORTHEASTERN PUSHMATAHA...SOUTHEASTERN SEQUOYAH AND LE
FLORE COUNTIES THROUGH 215 PM CDT...

At 129 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southwest of Gans to 10 miles south of
Albion. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Alma...                           Octavia...
Shibley...                        Kibler...
Cameron...                        Pocola...
Spiro...                          Big Cedar...
Cowlington...                     Rye Hill...
Poteau...                         Moffett...
Shady Point...                    Panama...
Fort Smith...                     Howe...
Excelsior...                      Whitesboro...
Fort Smith Regional Airport...    Van Buren...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 14.
 Interstate 40 in Oklahoma between mile markers 320 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

&&

LAT...LON 3532 9474 3562 9413 3495 9441 3493 9445
      3485 9445 3451 9459 3451 9503
TIME...MOT...LOC 1829Z 241DEG 32KT 3533 9473 3452 9503

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 20, 2:19 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
219 PM CDT Sun Apr 20 2025

ARZ029-OKZ076-201945-
Sebastian AR-Le Flore OK-
219 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT SEBASTIAN AND EASTERN LE FLORE
COUNTIES THROUGH 245 PM CDT...

At 219 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northeast of Panama to 7 miles west of
Octavia. Movement was northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Octavia...                        Arkola...
Huntington...                     Crossroads...
Liberty...                        Cameron...
Witcherville...                   Pocola...
Dayton...                         Big Cedar...
Rye Hill...                       Poteau...
Milltown...                       Howe...
Excelsior...                      Greenwood...
Bloomer...                        Hackett...
Patterson...                      Midland...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3514 9410 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9423 3495 9434 3496 9437
      3493 9445 3451 9446 3451 9483 3524 9461
      3532 9408
TIME...MOT...LOC 1919Z 214DEG 57KT 3519 9463 3450 9484

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:36 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee3 hr
Apr 19, 10:48 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Apr 19, 11:01 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg59 min
Apr 19, 11:08 PM CDTFlash Flood WarningTSAOkfuskee, Okmulgee4 hr
Apr 19, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg62 min
Apr 19, 11:43 PM CDTTornado WarningTSAOkmulgee16 min
Apr 19, 11:53 PM CDTTornado WarningTSAPittsburg52 min
Apr 19, 11:54 PM CDTTornado WarningTSAOkmulgee7 min
Apr 19, 11:57 PM CDTTornado WarningTSAMcIntosh, Pittsburg48 min
Apr 20, 12:03 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
Apr 20, 12:04 AM CDTSpecial Weather StatementTSAWagoner41 min
Apr 20, 12:07 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner23 min
Apr 20, 12:09 AM CDTSpecial Weather StatementTSAMcIntosh36 min
Apr 20, 12:14 AM CDTTornado WarningTSAPittsburg46 min
Apr 20, 12:28 AM CDTSpecial Weather StatementTSAMayes, Rogers32 min
Apr 20, 12:31 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Pittsburg44 min
Apr 20, 12:36 AM CDTSpecial Weather StatementTSACherokee, Muskogee, Wagoner24 min
Apr 20, 12:44 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, LeFlore, Pittsburg, Pushmataha46 min
Apr 20, 12:45 AM CDTAreal Flood AdvisoryTSATulsa3 hr
Apr 20, 12:55 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg50 min
Apr 20, 1:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Apr 20, 1:12 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah, Wagoner33 min
Apr 20, 1:15 AM CDTFlash Flood WarningTSACherokee, Mayes, Rogers, Wagoner4 hr
Apr 20, 1:23 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Haskell, McIntosh, Muskogee, Sequoyah37 min
Apr 20, 1:24 AM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Sequoyah and 1 more3 hr
Apr 20, 1:36 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, Pittsburg, Pushmataha39 min
Apr 20, 1:54 AM CDTRiver Flood WarningTSAOttawa4 days
Apr 20, 1:56 AM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Mayes34 min
Apr 20, 2:00 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Sequoyah45 min
Apr 20, 2:01 AM CDTSpecial Weather StatementTSAAdair29 min
Apr 20, 2:04 AM CDTTornado WarningTSADelaware12 min
Apr 20, 2:13 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, LeFlore47 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware51 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee51 min
Apr 20, 2:46 AM CDTSpecial Weather StatementTSASequoyah29 min
Apr 20, 3:14 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware5 hr
Apr 20, 3:46 AM CDTAreal Flood AdvisoryTSAMuskogee, Okfuskee, Okmulgee, Tulsa, Wagoner4 hr
Apr 20, 7:38 AM CDTSpecial Weather StatementTSAHaskell37 min
Apr 20, 8:10 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 20, 8:39 AM CDTSpecial Weather StatementTSAAdair36 min
Apr 20, 8:50 AM CDTRiver Flood WarningTSARogers, Tulsa35 hr
Apr 20, 8:50 AM CDTRiver Flood WarningTSAOttawa54 hr
Apr 20, 10:28 AM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more2 hr
Apr 20, 10:38 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 20, 10:55 AM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more3 hr
Apr 20, 11:17 AM CDTSpecial Weather StatementTSAOkmulgee43 min
Apr 20, 11:45 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg45 min
Apr 20, 11:53 AM CDTSpecial Weather StatementTSAPushmataha37 min
Apr 20, 11:58 AM CDTSpecial Weather StatementTSARogers, Wagoner47 min
Apr 20, 12:04 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Apr 20, 12:26 PM CDTSpecial Weather StatementTSALatimer, McIntosh, Muskogee34 min
Apr 20, 12:28 PM CDTSpecial Weather StatementTSALatimer32 min
Apr 20, 12:32 PM CDTSpecial Weather StatementTSACraig, Mayes, Wagoner43 min
Apr 20, 12:34 PM CDTSpecial Weather StatementTSAPushmataha26 min
Apr 20, 12:42 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 20, 12:50 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner40 min
Apr 20, 1:02 PM CDTSpecial Weather StatementTSAHaskell43 min
Apr 20, 1:03 PM CDTSpecial Weather StatementTSACherokee, Muskogee42 min
Apr 20, 1:15 PM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 3 more2 hr
Apr 20, 1:16 PM CDTSpecial Weather StatementTSACraig, Ottawa29 min
Apr 20, 1:18 PM CDTSpecial Weather StatementTSAMayes27 min
Apr 20, 1:20 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa, Rogers115 min
Apr 20, 1:23 PM CDTSpecial Weather StatementTSADelaware52 min
Apr 20, 1:26 PM CDTSpecial Weather StatementTSAAdair, Sequoyah49 min
Apr 20, 1:29 PM CDTSpecial Weather StatementTSALeFlore46 min
Apr 20, 1:36 PM CDTSevere Thunderstorm WarningTSAOttawa24 min
Apr 20, 1:42 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah48 min
Apr 20, 1:45 PM CDTTornado WarningTSALeFlore45 min
Apr 20, 1:47 PM CDTSevere Thunderstorm WarningTSADelaware28 min
Apr 20, 2:08 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware37 min
Apr 20, 2:16 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah44 min
Apr 20, 2:19 PM CDTSpecial Weather StatementTSALeFlore26 min
Apr 20, 2:25 PM CDTRiver Flood WarningTSAOsage, Tulsa8 hr
Apr 20, 2:25 PM CDTRiver Flood WarningTSAWashington6 hr
Apr 20, 3:30 PM CDTSpecial Weather StatementTSANowata45 min
Apr 20, 2:31 AM CDTSpecial Weather StatementTSACrawford59 min
Apr 20, 3:14 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Madison, Washington46 min
Apr 20, 3:15 AM CDTSevere Thunderstorm WarningTSABenton30 min
Apr 20, 3:43 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington47 min
Apr 20, 4:19 AM CDTSpecial Weather StatementTSACarroll26 min

Nearby

River Flood Warnings in Oklahoma, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.